# SDR UPS01435366

- Difficulty date: March 8, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 CABIN - BS 940 S-24R TO S-25R FRAME FOUND CRACKED.   FRAME REPAIRED AS PER SRM 53-10-04 FIG.11.
